A generalization of Ivan Prodanov’s inequality

Krassimir T. Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 21, 2015, Number 4, Pages 70—73
Download full paper: PDF, 121 Kb

Details

Authors and affiliations

Krassimir T. Atanassov
Department of Bioinformatics and Mathematical Modelling
IBPhBME – Bulg. Academy of Sciences
Acad. G. Bonchev Str. Bl. 105, Sofia-1113, Bulgaria
and
Intelligent Systems Laboratory
Prof. Asen Zlatarov University, Bourgas-8000, Bulgaria

Abstract

A generalization of Prof. Ivan Prodanov’s inequality is formulated and proved. As a partial case, an inequality discussed in D. Mitrinovic and M. Popadic’s book [2] is obtained.

Keywords

  • Inequality
  • Sequence

AMS Classification

  • 05A20
  • 11B83

References

  1. Some of Ivan Prodanov’s problems (1985) Matematika, 26(10), 12–16 (in Bulgarian).
  2. Mitrinovic, D. & M. Popadic (1978) Inequalities in Number Theory. Nis, Univ. of Nis.

Related papers

Cite this paper

APA

Atanassov, K. T. (2015). A generalization of Ivan Prodanov’s inequality. Notes on Number Theory and Discrete Mathematics, 21(4), 70-73.

Chicago

Atanassov, Krassimir T. “A Generalization of Ivan Prodanov’s Inequality.” Notes on Number Theory and Discrete Mathematics 21, no. 4 (2015): 70-73.

MLA

Atanassov, Krassimir T. “A Generalization of Ivan Prodanov’s Inequality.” Notes on Number Theory and Discrete Mathematics 21.4 (2015): 70-73. Print.

Comments are closed.